# SDR DALA2018022201100

- Difficulty date: February 19, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 62,797 hours, 23,495 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Not Seated
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PARKING, AFT F/A DISARMED THE R3 DOOR BUT SLIDE LIGHT REMAINED ILLUMINATED.  REMOVED THE SLIDE ARMED LIGHT ASSY AND RESEATED. OPS NORMAL IAW 33-51.  CLEANED THE GIRT BAR SENSORS AS PRECAUTION. IAW WDM 25-66-11.
